Research

Reseach Interests:
  1. Complex Analysis
  2. Operator Theory
Publications:

  1. (with Sonmez Sahutoglu and Yunus Zeytuncu) A local weighted Axler-Zheng theorem in  $\mathbb{C}^n$, to appear in Pacific Journal of Mathematics
  2. (with Anthony Vasaturo) Carleson measures and Douglas' question on the Bergman space, to appear in Rend. Circ. Mat. Palermo (2)
  3. (with Raul Curto) A new necessary condition for the hyponormality of Toeplitz operators on the Bergman space, to appear in J. Operator Theory
  4. (with Sonmez Sahutoglu) Essential norm estimates for the $\overline{\partial}$-Neumann operator on convex domains and worm domains, to appear in Indiana Univ. Math. J.
  5. Estimates of the $L^p$ norms of the Bergman projection on strongly pseudoconvex domains, Integral Equations Operator Theory 88 (2017), 331-338
  6. (with Sonmez Sahutoglu) Essential norm estimates for Hankel operators on convex domains in $\mathbb{C}^2$, Math. Scand. 120 (2017), 305-316
  7. (with Yunus Zeytuncu) Mapping properties of weighted Bergman projection operators on Reinhardt domains, Proc. Amer. Math. Soc. 144 (2016), no. 8, 3479-3491.
  8. (with Trieu Le) Adjoints of linear fractional composition operators on weighted Hardy spaces, Acta Sci. Math. (Szeged) 82 (2016), no. 3-4, 651-662.
  9. (with Bhupendra Paudyal) Invariant subpaces of the shift plus complex Volterra operator, J. Math. Anal. Appl. 426 (2015), no. 2 1174-1181
  10. (with Sonmez Sahutoglu) Compactness of products of Hankel operators on convex Reinhardt  domains in $\mathbb{C}^2$, , New York J. Math. 20 (2014), 627-643
  11. (with Trieu Le) Toeplitzness of composition operators in several variables, Complex Var. Elliptic Equ. 59 (2014), no.10, 1351-1362
  12. (with Sonmez Sahutoglu) Axler-Zheng type theorem on a class of domains in Cn, Integral Equations Operator Theory 77 (2013), no. 3, 397-405
  13. (with Mehdi Nikpour) On the Toeplitzness of the adjoint of composition operators, J. Math. Anal. Appl. 408 (2013), no. 2 541-546.
  14. (with Trieu Le) Toeplitz operators on Bergman spaces of polyanalytic functions, Bull. London Math. Soc. 44 (2012), no. 5, 961-973.
  15. (with Bo Li) Berezin transform, Mellin transform and Toeplitz operators, Complex Anal. Oper. Theory 6 (2012), no. 1, 189-218
  16. (with Sonmez Sahutoglu) Compactness of products of Hankel operators on the polydisk and some product domains in $\mathbb{C}^2$, J. Math. Anal. Appl. 371 (2010), 341-346.
  17. (with Sonmez Sahutoglu) Compactness of Hankel operators and analytic discs in the boundary of pseudoconvex domains, J. Funct. Anal. 256 (2009), no. 11, 3730-3742
  18. (with Issam Louhichi) Finite rank commutators and semicommutators of quasihomogeneous Toeplitz operators, Complex Anal. Oper. Theory 2 (2008), no. 3, 429-439
  19. Finite rank perturbations of Toeplitz operators, Integral Equations Operator Theory 59 (2007), no. 3, 345--353
  20. (with Ruhan Zhao) Weighted composition operators between different weighted Bergman spaces and different Hardy space, Illinois J. Math. 51 (2007), no. 2, 479--498
  21. (with Ruhan Zhao) Essential norm estimates of weighted composition operators between Bergman spaces on strongly pseudoconvex domains, Math. Proc. Cambridge Philos. Soc. 142 (2007), no. 3, 525-533
  22. (with Jeffery D. McNeal) Special Toeplitz operators on strongly pseudoconvex domains, Rev. Mat. Iberoam. 22 (2006), no. 3, 851-866
  23. (with N.V. Rao) Maximality theorems for Frechet algebras, Proc. Amer. Math. Soc. 134 (2006), no. 2, 487-490
  24. (with Joseph A. Cima) Compact Toeplitz operators with unbounded symbols, J. Operator Theory 53 (2005), no. 2, 431-440
  25. (with Ruhan Zhao) Weighted composition operators on the Bergman space, J. London Math. Soc. (2) 70 (2004), no. 2, 499-511
  26. (with Patrick Ahern) Some examples related to the Brown-Halmos theorem for the Bergman space, Acta Sci. Math. (Szeged) 70 (2004), no. 1-2, 373-378 
  27. Berezin versus Mellin, J. Math. Anal. Appl. 287 (2003), no. 1, 234-243
  28. (with Nasser Towghi) Sample paths of α-chaos, J. Math. Anal. Appl. 264 (2001), no. 2, 682-686 
  29. (with Patrick Ahern)  A theorem of Brown-Halmos type for Bergman space Toeplitz operators, J. Funct. Anal. 187 (2001), no. 1, 200-210
  30. (with Patrick Ahern) Products of Toeplitz operators on the Bergman space, Illinois J. Math. 45 (2001), no. 1, 113-121
  31. (with Sheldon Axler and N.V. Rao) Commutants of analytic Toeplitz operators on the Bergman space, Proc. Amer. Math. Soc. 128 (2000), no. 7, 1951-1953
  32. (with Kit C. Chan) $C^*$-algebras generated by a subnormal operator, Trans. Amer. Math. Soc. 351 (1999), no. 4, 1445-1460
  33. (with N.V. Rao)  Mellin transform, monomial symbols, and commuting Toeplitz operators, J. Funct. Anal. 154 (1998), no. 1, 195-214
  34. Commuting Toeplitz operators on the Bergman space of an annulus, Michigan Math. J. 43 (1996), no. 2, 355-365
  35. (with Patrick Ahern) A mean value inequality with applications to Bergman space operators, Pacifiic J. Math. 173 (1996), no. 2, 295-305
  36. (with Da Shan Fan) Commutants of Toeplitz operators on the ball and annulus, Glasgow Math. J. 37 (1995), no. 3, 303-309
  37. (with Patrick Ahern) An invariant submean value property and hyponormal Toeplitz operators, Harmonic analysis and operator theory (Caracas, 1994), 17-24, Contemp. Math., 189, Amer. Math. Soc., Providence, RI, 1995
  38. Commutants of Toeplitz operators on the Bergman space, Pacific J. Math. 162 (1994), no. 2, 277-285 
  39. (with Sheldon Axler) Commuting Toeplitz operators with harmonic symbols, Integral Equations Operator Theory 14 (1991), no. 1, 1-12